# SDR SROM202001302005

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PIPE TOO CLOSE TO STRUCTURE AT 2 PLACES, LT YW 8.68 AND 25.265 IAW AMM PART 2, PSM 1-84-2 SECTION, 28-10-00-280-811, SUBTASK 28-10-00-210-019 (B).  FUEL LINE ADJUSTED CLAMPS TO ALLOW FOR PROPER CLEARANCE IAW Q400 AMM 28-11-06 REV. 67.
